# SDR AC2A075791

- Difficulty date: May 7, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N826MB
- Make and model: Bolkms BO105S
- Aircraft serial: 771
- Aircraft time: 11,805 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning System
- Part number: KDW021A
- Part serial: 615
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PART IS INDICATIONS. PILOT EXPERIENCED "HI RPM" LIGHT AND AUDIO DURING NORMAL OPERATION. REPLACED RPM WARNING BOX.
